# SDR IPXA2016052303680

- Difficulty date: May 16, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,606 hours, 7,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557615600200
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, FORWARD CARGO SIDEWALL PANEL 131RW IS DELAMINATED ON BOTTOM EDGE.  REPAIRED THE SIDEWALL PANEL IAW AMM 25-00-00-0801.
